Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

oxaliplaten/eloxatin was posted 07/31/2005 09:03 pm by carolyn
E-mail Address: cbaker@99west.com

Message Text
Hi Bill, I am on gemzar and oxaliplaten. I take the gemzar on Mondays and the oxaliplaten on Tuesday and have two weeks till next treatent. I have had 8 treatments so far. The oxaliplaten makes me have a bellyache that lasts anywhere from a week to the whole two weeks between treatments. I am due for the next treatment day after tomorrow. This last week has been pretty good. Real minor to nothing on the bellyache. The time before last I had the bellyache the whold two weeks and then just started over with next treatment on intensity of ache. I do some gagging on the smell of foods but have not thrown up yet. The other big thing is the neuropathy. This is just as bad as the bellyache (I just have to lie down and rest for it). The neuropathy is the tingling sensation you get when a limb goes to sleep but a little bit different. My arms and legs are very sensitive to certain materials now and I cannot wear jeans. I only wear shorts or dresses. My thighs don't bother me but the lower leg. When I started I was wearing thongs (shoes) and finally had to give those up for a sturdy tennis shoe because I was tripping so much. My lower right foot really would have the neuropathy set in. More recently both lower legs are feeling it but I seem to be over the tripping and can wear thongs again. The joke is that I have on really good day every two weeks and that is the Sunday before starting chemo again. So today is that day. On my last doc visit 2 treatments ago he said I would start feeling the neuropathy more in my hands and arms and he was right. I also can have some uncomfortable nights trying to sleep because of it in my legs. On my last treatment the neuropathy and bellyache set in as soon as the drip started. One thing I have noticed is that these symptons can go from one end of the scale to the other. My usual is that on treatment Tuesday I plan on the couch being mine when I get home. One Tuesday I was just full of energy. Didn't stop all day/evening. It was great but only for that one time. Hope this helps and sorry such a long posting. The other side effects are the usual of being tired, headache, loss of appetite and so on. I figure that is both chemos doing that to me. Carolyn

Reply to this message | Return to Main Message List
Responses

*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am